MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE; GUIDE WIRES

AV-TEMECULA-CT ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE; GUIDE WIRES
Catalog Number 1001780S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Estimated date of event.The device was not returned for evaluation.However, factors that can contribute to difficulty removing the device include, but are not limited to, device interactions, damaged device during procedure, device interactions or anatomical conditions.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported difficult to remove.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Reportedly, an unknown stent was deployed and the delivery system was removed without issues; however, when attempting to remove the 014 bmw guide wire resistance removing it was felt and it felt like it became stuck with something.More force than usual was required, but the guide wire was removed.There was no noted damage to the implanted stent or vessel.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
ACS HI-TORQUE BALANCE MIDDLEWEIGHT GUIDE WIRE
Common Device Name
GUIDE WIRES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6798088
Report Number2024168-2017-06729
Device Sequence Number11008884
Product Code DQX
UDI-Device Identifier08717648013836
UDI-Public08717648013836
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1001780S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1